MathSciNet Relay Station
MathSciNet bibliographic data
MR1407496 57M25 (57M10 57N70)
Li, Gui-Song Covering Sato-Levine invariants. Trans. Amer. Math. Soc. 349 (1997), no. 12, 5031–5042.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement